# SDR FDEA202509151700

- Difficulty date: September 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   BETWEEN STATION 1129 / 6-0 TO STATION 1129 / 6-100 X = -47.5 RIGHT HAND SIDE EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK BETWEEN STATION 1129/6-0   TO STATION 1129/6-100 X = - 47.5 RIGHT HAND SIDE EVALUATED AND FOUND SEAT TRACK CROWN   AT STATION 6-10 X=-47.5 RIGHT HAND SIDE WORN AND EXCEEDED LIMIT IN ACCORDANCE WITH   SRM 53-00-52-1A ALLOWABLE DAMAGE 1 FIGURE 101. SEAT TRACK SECTIONAL REPAIR CARRIED   OUT FROM STATION 1129/6-0 TO STATION 1129/6-100 X=-47.5 RIGHT HAND SIDE IN ACCORDANCE   WITH SRM 53-00-52-2R FIGURE 201 REPAIR 1. EO #1-5100-7-5001B7 PT1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
